# SDR DALA2024060305743

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION WAS FOUND AFFECTING THE IB AND OB AL PLATES (FACES AND BORES) AT TRACK #3 LEVEL. CORRECTIVE ACTION: REPAIRED PER ER/A 14-618088. (0369854)
